# SDR VJ9800299

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331
- Condition: Inoperative
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EVAC SLIDE ILLUMINATION LIGHTS DID NOT COME ON WHEN MX CHECKING SLIDE AFTER DEPLOY.  PULLED LANDYARD AND LIGHT CAME ON.  REPLACED THE SLIDE ASSY.
